Increased Urine Frequency

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will prostate enlargement cause fever and urological problems?

Query: Hello doctor, The patient has some urological problems. For the past 12 days, he has been suffering from mild fever ranging from 96 to 99.2 degrees. His PSA is 7.21 and he urinates frequently. He is currently on Taxim O and Afdura for prostate enlargement.   Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Prostate enlargement is occurring in males after the age of 50 years. This enlargement can cause issues of obstruction and leads to infections, stones, and even kidney failure. Diagnosis is by history examination and ultrasound scan in addition to kidney function test...  Read Full »

What is the treatment to prevent recurrent urinary tract infection?

Query: Hello doctor, I have a urinary tract infection again. I had it two times within past two months. It is the second time. I took Sefdin, and megatas but still no improvement. Please assist me.  Read Full »


Dr. Ankush Jairath

Urologist

Answer: Hi, Welcome to icliniq.com. I think there has to be some cause due to which you are having recurrent UTI (urinary tract infection). Do not worry, you will be alright. First I will write a prescription which you have to start. Tablet Levofloxacin 500 mg for five days. Syrup Alkamax /Citraalka 10 ml T...  Read Full »

Will cardiac and BP medication cause increased urinary output?

Query: Hi doctor, Before two months, I had one stent put in the complete blocked artery. Scans showed heart muscle damage from an old heart attack this was caused by me not taking my BP drugs. So for the first time in my life I have stuck to taking all my prescribed drugs, these were Aspirin 75 mg, Amlodip...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hello, Welcome to icliniq.com. All the medicines you are taking are essential medicines and should not be stopped except in case of severe allergy. None of these medicines cause increased urination. Amlodipine is a blood pressure lowering medicine, it can be changed to some other medicine. This m...  Read Full »

Why am I urinating frequently after ejaculation?

Query: Hello doctor, I am a 35-year-old male, single, with Familial Mediterranean fever, and recently under the supervision of a liver doctor. My symptoms which start after ejaculation are: 1. Frequent urination. 2. Discomfort and pain between the abdomen and thighs. 3. Some times pain in the thighs a...  Read Full »


Dr. Haluk K Ulaksizoglu

Urologist

Answer: Hello, Welcome to icliniq.com. What you describe is a combination of symptoms that may or may not be related to each other. The pain, urination, and ejaculation problems, as well as the sensations you feel at the penis area, points to what we call non-bacterial prostatitis or Prostatodynia syndrom...  Read Full »

After urination, a few drops of urine are dripping which I cannot control. Please advice.

Query: Hello doctor, After urination a few drops are coming through my penis, I cannot control. Please advice.  Read Full »


Dr. Neha Agarwal

General Practitioner

Answer: Hello, Welcome to icliniq.com. I can understand your problem, but you have provided very less information to solve the problem. Kindly provide the following information about yourself, 1. Age. 2.Occupation and religion. And since how long you are having this problem? 3. A number of drops that a...  Read Full »

Side Effects of Doxycycline, Which I Took for UTI

Query: Hello doctor, I have been sick with side effects from Doxycycline for two weeks. I had a UTI which has cleared. I have been to the doctor twice, they checked my urine, and there is no infection. I feel tired, have chills, I feel cold, have a back and joint pain. I do not have a fever. I have read t...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I understand that you had a urine test, but there are different types of urine test like a dipstick, which is done at the office, a complete analysis, which is done in the laboratory and a urine culture. I am more interested in the last two. With all due respect to you...  Read Full »

Can Lisdexamfetamine cause bladder irritation or tightening?

Query: Hello doctor,I am a 41-year-old female, 143 lbs. I currently take Lisdexamfetamine 50 mg for ADHD. I have been experiencing bladder discomfort off and on for three months now. It was quite intense for two weeks, then went away for several weeks, and now is present again although less intense. It jus...  Read Full »


Dr. Saurabh S Pandya

Urologist

Answer: Hi, Welcome to icliniq.com. If you are having increased frequency of urination, night-time frequency, the urgency of urination, it may be an overactive bladder. It can occur spontaneously or be precipitated by UTI episodes, stone disease, medications, etc. In your case, the medicine may not be res...  Read Full »

Why is a child having increased thirst and urination?

Query: Hello doctor, My son (4.3 years old, 21 kg, 109 cm), seems to have a tendency of increased thirst and urination for the past two months. Can I request you to review the below summary and attached reports to help him get well? There are at least 3 to 4 occasions in past two months when he had drunk...  Read Full »


Dr. Amit Modi

Child Health Specialist, Paediatrician

Answer: Hello, Welcome to icliniq.com. The urine report uploaded seems to be absolutely normal (attachment removed to protect patient identity). And as suggested by the case history, he was never diagnosed with any chronic illness. Blood sugar and BP was always within normal limits. More amount of water int...  Read Full »

When I urinate standing up, I notice foamy bubbles. Does it indicate a high protein content?

Query: Hi doctor,I am a 29 year old male. When I urinate standing up, I notice foamy bubbles. If I do it sitting, there are no bubbles. I read in the internet sources, that it might be due to a high protein content in the urine, which may be due to a kidney problem. I got really worried and opted for ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. Your uric acid level is high, but your symptoms are not due to it. I would recommend you go for a urine routine examination as well as urine culture. If your report comes out to be normal, this could be simply anxiety. I would recommend tablet Febuxostat 40 mg once da...  Read Full »

I am passing more urine due to anxiety. Is there a risk of developing kidney disease?

Query: Hello doctor,When I drink water after 15 to 20 minutes I feel to pass urine. So, I drink less water from one year. I suffered from OCD psychiatric disorder from five years. The doctor told me that I am passing more urine due to anxiety. My urea creatinine and blood sugar are in the normal range. I w...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hello, Welcome to icliniq.com. No, not at all. If your urea and creatinine are good, there are no chances that you will develop any renal failure or CKD just because you pass excessive urine. To alleviate your anxiety, get your urine osmolality test done and if that is normal, the urine you are p...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.